# SDR SWAA2022031028457

- Difficulty date: June 11, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ STAB; FWD SPAR TO FUSELAGE UPR SLIDING SEAL CRACKED AT LWR FWD EDGE. / REMOVED AND REPLACED RH HORIZ STAB; FWD SPAR UPPER SLIDING SEAL IAW AMM 53-31-31-400-802. REMOVED AND REINSTALLED L/E PANEL 341A IAW SRM 51-40-02-0G-0 ATAG:A81507
